| Model Number |
EN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately four months after implantation of an intraocular lens (iol) in the left eye (os), the iol was exchanged for a different model lens due to the patient experiencing debilitating dysphotopsia.In the surgeon's opinion, the most likely cause of the event was the lens.The patient's outcome is good.Additional information was requested but not received.This report is for left eye (os).Right eye (od) reference: (b)(4).
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.